MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING COMMUNICATIONS SYSTEM

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING COMMUNICATIONS SYSTEM
Model Number MERGE UNITY PACS R11.2.1
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Merge unity pacs is designed to display a message to the user when an exam report fails to upload to the image server.In this instance, there was no evidence that the physician received the message warning that the report did not upload.It was not possible to determine if the message displayed on the screen for the physician when the report was first read and saved.Troubleshooting from unity support found that there was a reported generated, however the document was not uploaded to i:\ drive.A new word document was created and renamed reported.Audit trail showed the exam was read, approved and saved.Pending further review.A supplemental report will be provided.
 
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On december 13, 2018 the customer reported an exam was completed, however, there is no exam report.An investigation showed the report did not upload successfully and had to be read again by the doctor.The exam was read, there was an upload error at the time of the save event.There was no reported adverse event to a patient.A missing report does have the potential to delay patient care.(b)(4).
 
Additional Manufacturer Narrative
Troubleshooting from unity support found that there was a reported generated, however the document was not uploaded to i:\ drive.A new word document was created and renamed reported.Audit trail showed the exam was read, approved and saved.Follow up with the site indicated that the issue was confirmed to be resolved.Revised information contained in this supplemental report includes the following: date new information received by manufacturer (case closure date).Indication that this is follow-up report 001.Indication of malfunction as reportable event.Indication of additional information.Device codes: methods code: 10 - testing of actual/suspected device.Results code: 104 - software problem, 4215 - data storage or loss of data.Conclusion code: 4309 - caused traced to environment.Indication of additional manufacturer information is contained in this follow-up report.

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE ARCHIVING COMMUNICATIONS SYSTEM
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key8207334
Report Number2183926-2018-00105
Device Sequence Number19308490
Product Code LLZ
UDI-Device Identifier00842000100331
UDI-Public00842000100331
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE UNITY PACS R11.2.1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date01/01/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1